It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Michelle on August 21, 2000 at 16:06:07:

In Reply to: Xanax Withdrawal posted by Rick on May 08, 2000 at 21:40:46:

: My wife has been on Xanax for 14 years and recently she has hears how terribly addictive they are and dangerous (seizures even while on them. She has been taking 1mg 4 times daily and is beginning to acquire quite a tolerance. Last week she decided to quit, not take anymore and go thru the withdrawals. When her doctor found out she quickly called her a prescription in and said start taking them again and we can taper off later. What worries me is the fact she has been taking Xanax again for three days and the withdrawal symptons have not gone away. She is still confused, almost falls over, forgets what she was about to say, goes off into 15 min stupers,etc. Can anybody please shed some light on whatis going on. I can only pray no damage has been done. Thanks. Rick

In response to a loving husband reaching out for help, maybe my story can give you and your wife some relief.

I just finished a 9 day detox in a hospital after taking Xanax for 7 years 1.mg 3xs a day. I had a wonderful doctor and rounf the clock nurses. 19 days now without having to take Xanax. I am in recovery and its like having to start my life over again because for 7 years I have not really been mentally here. The short term memory loss is something that I deal with every day and look forward to getting better. Maybe your wife would want to research a detox program and really, really consider it. The risk of going "cold turkey" is deadly.

Please e.mail me if you would like more information and/or support.


Michelle

Follow Ups

All times are GMT -7. The time now is 07:47 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!